Couldn't find what you looking for?

TRY OUR SEARCH!


I have to know something about possible accutane association with liver damage for it is so obvious my skin got so yellowish ever since I started taking accutane and someone told me that this might have been caused by taking accutane so I wonder what accutane association with liver damage is for I also started to feel abdominal pain and do you think I should check out if my liver is damaged?

Loading...


I think you were also using larger amounts of vitamin A which in combination with accutane drug might cause some serious liver damages that is usually manifested in yellowish skin. And I don’t won’t to dissapint you but once the abdominal organs are damaged by using accutane there’re very limited chances for their recoveries and that worths for the liver also, so it would be better for you to stop using accutane right away for it’s not just about the liver, the accutane might cause you some other abdominal problems for I see you‘ve mentioned abdominal pains in general you’re suffering ever since you start with accutane. So as far as I’m concerned there’s “strong” association between accutane and liver damage and if you come to experience some more severe stomach pain or chest pain, but also trouble swallowing or even heartburn, diarrhea or rectal bleeding stop with accutane and go visit a doc for the association beetwen liver as well as some other organs damages and accutane is already proven.
Reply

Loading...

Robyn

I am really amazed at the fact that you blog without any real knowledge about scientific studies done on this subject. You should be part of the solution and not the problem. Only a small percentage of accutane users have liver enzymes raised on blood testing. This denotes liver activity and not damage. Accutane is safer than blogwriters and media would have you beleive. My 4 teenagers all had hassle free accutane treatment (only dry lips, eye irritation and dry skin that all vanished at end of treatment)
Reply

Loading...

Well mine was spent with dry lips, skin and eye irriation and lots of days every part of my body hurt so bad it was hard to do anything. And considering that my doctor and my dermotologists clearly went over the risks of liver disease and everything ts obviously a big deal. In the papers they gave me to look over at home it told me to notify them as soon as I experienced any of these symptoms and I'm canadian so their really not gaining anything in my visits. Liver damage is serious and just because it only happens to a small number doesn't mean it can't happen to you. Some people are lucky and respond well and others go through hell the entire time and when experience the serious ones have to be taken off all together, luckily I was able to take it. But the birthcontrol they tried to put me on along with it didn't work out at all.
Reply

Loading...

To anyone reading this blog--these responses do NOT constitute professional medical advice. I think everyone who has responded to this post is completely wrong. If you notice physical changes/negative side effects after taking ANY medication, GET TO A DOCTOR IMMEDIATELY!
Reply

Loading...

I took Accutane for only 6 months and 2 months after finishing, I was diagnosed with Auto Immune Hepatitis. There are too many side effects for this drug and acne is not worth them. trust me.
Reply

Loading...

My cousin also got AIH from Accutane.
Reply

Loading...

hi
could you tell if you suffer any other problems as well as a result of AIH like
muscle wasting
tiredness
sexual porblems

 ***this post is edited by moderator *** *** web
addresses not allowed*** 

Reply

Loading...


Actually- you can have liver damage without elevated liver enzymes. And your liver enzymes can be slightly elevated, but not outside of the high range, which would indicate decreased liver function. But a better test for liver function is your Vitamin D levels because Vitamin D is produced in the liver.

Reply

Loading...

This is probably too late as your post was over a year ago, but I'm looking for someone with similar liver problems. I've been off accutane for about 9 months now and only took it for 6 weeks! I've had lots of problem come and go, usually on a rotation, stomach problems and muscle ache persist. Recently I started getting a liver ache. Started in a gallbladder area and now it is all over my liver, turning around my rib cage to the back, back hurts as well. I've had liver function test done a few month ago, all normal, and now waiting for an ultra sound, but it's taking ages. I have a very healthy diet.
Can you remember how your Auto Immune Hepatitis started? Thank you for your help.
Reply

Loading...

Get your gallbladder checked out NOW
Reply

Loading...

I'm not kidding. My dad and I both took accutane. He died. I was 6 months away. Get it out after accutane.
Reply

Loading...

Last year I was on accutane and after 1 month I started experiencing abdominal pain when I went to the hospital the doctors told me that my pancreas is inflamed n they have to remove my gall bladder ...recently I started to get breakouts worse than before and my GP told me to see specialist for roaccutane now I am like no way after reading all the comments I think Iam okay with my acne
Reply

Loading...